Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 33, Number 3

All articles in this issue are freely accessible.

The transverse vibration of a rotating beam with tip mass: The method of integral equations
Louise H. Jones.
Quart. Appl. Math. 33 (1975), 193-203
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99665
Asymptotic solutions of partial differential equations with damping and delay
G. N. Bojadziev and R. W. Lardner.
Quart. Appl. Math. 33 (1975), 205-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 447854
Transient disturbances in a half-space during the first stage of frictionless indentation of a smooth rigid die of arbitrary shape
A. R. Robinson and J. C. Thompson.
Quart. Appl. Math. 33 (1975), 215-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99664
On quadrature formulas for singular integral equations of the first and the second kind
Steen Krenk.
Quart. Appl. Math. 33 (1975), 225-232
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 448967
Some remarks on path independence in the small in plasticity
J. W. Dougill.
Quart. Appl. Math. 33 (1975), 233-243
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99663
Complementary variational principles for large deflections of a cantilever beam
R. I. Reeves.
Quart. Appl. Math. 33 (1975), 245-254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449135
Mixed finite-element approximations of linear boundary-value problems
J. N. Reddy and J. T. Oden.
Quart. Appl. Math. 33 (1975), 255-280
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 451782
Universal solutions for thermodynamic Fourier material
W. Christoph Müller.
Quart. Appl. Math. 33 (1975), 281-290
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449136
Variational solutions for two nonlinear boundary-value problems for diffusion with concentration-dependent coefficients
R. I. Reeves.
Quart. Appl. Math. 33 (1975), 291-295
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449208
The shear modulus of a material permeated by a random distribution of free circular cracks
H. D. Garbin and L. Knopoff.
Quart. Appl. Math. 33 (1975), 296-300
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99662
Elastic moduli of a medium with liquid-filled cracks
H. D. Garbin and L. Knopoff.
Quart. Appl. Math. 33 (1975), 301-303
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99661
Modified complementary variational principles for a boundary-value problem in twisting of ring sectors
A. M. Arthurs and R. C. Duggan.
Quart. Appl. Math. 33 (1975), 304-307
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449131
American Mathematical Society